# SDR C2XA04IA004

- Difficulty date: January 8, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N14514
- Make and model: Emb EMB-135LR
- Aircraft serial: 145303
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Part number: 23092111003
- Condition: Distorted
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT 3250 - PILOT REPORTED THAT THE LANDING GEAR DID NOT RETRACT. THE AIRCRAFT RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE LANDING GEAR AND FOUND THE LT MAIN LANDING GEAR PROXIMITY SWITCH MOUNT BRACKET TO BE DISTORTED. THE AFFECTED BRACKET WAS REMOVED AND REPLACED. THE LANDING GEAR SYSTEM OPERATIONALLY CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
